# SDR CALA2010050600189

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 31,208 hours, 9,712 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI-SKID INOP-AUTOBRAKE DISARM (WHEN A/BRAKES ARMED ONLY) PARKING BRAKE ON LIGHTS ARE ILLUMINATED.  COMPLIED WITH IAH MX TO RESET AUTOBRAKE & PARKING BRAKE C/B.  NO HELP.  REF N/R 4995703 & 4336994 AACU FLT FAULT "PWR A/B".  ALSO CYCLED BRAKE SEVERAL TIMES WITH NO FAULTS FOUND, OK TO CONTINUE.
